# SDR DJFA2006205

- Difficulty date: February 19, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N740TA
- Make and model: Beech 400A
- Aircraft serial: RK123
- Aircraft time: 5,723 hours, 4,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION AS PART OF THE -B- LEVEL INSPECTION A RIGHT INBOARD HORIZONTAL STABILIZER RIB WAS FOUND CRACKED NEXT TO THE SIDE ROLLER BRACKET.  THE RIB WAS REPLACED WITH A NEW ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
